I have had severe diarrhea. I am up all night in the bathroom and have lost a lot to sleep. This medication has really helped my blood sugar levels, I don't want to quit taking it, but can't go on this way. I was hoping someone could tell me that it will subside after taking the medication for a little while. If so, about how long?
Sometimes the gastrointestinal side effects such as diarrhea, bloating, etc. from metformin will go away after a while. Keep on taking it for a while and see. If it doesn't stop then your doctor may need to give you an alternative.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2010 • 2 answers
Posted 15 Sep 2010 • 1 answer
Posted 27 Feb 2012 • 1 answer
Sulfamethoxazole/Trimethoprim - Is "occult blood" a side effect found in self-prescribed medication?
Posted 12 Dec 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer